Jump to content

sdtme@msn.com

Members
  • Posts

    3
  • Joined

  • Last visited

About sdtme@msn.com

  • Birthday 04/11/1973

Contact Methods

  • MSN
    sdtme
  • Website URL
    http://
  • ICQ
    0

Profile Information

  • Location
    Indiana
  • Interests
    My children

Recent Profile Visitors

712 profile views

sdtme@msn.com's Achievements

Newbie

Newbie (1/14)

0

Reputation

  1. Hi Amy, I lose about 1-2 lbs weekly and cant seem to stop. I get so hungry during the day that my stomach aches and when I look at food, it doesnt look appitizing. By the time supper comes I'm really starving and pig out. The Adderall and Ritalin are a appitite suppresent and I really dont need that. Thanks for all the suggestions I will take them to my family dr and see what she can do. I really appreciate all the responses. I feel much better knowing all of you are out there. All my love, Terese
  2. Thanks for all your concerns, It is so hard for me to talk with the doctors, I do take a list everytime with all my symptoms, medications and family history. I don't think they even look at it. I saw Dr Low in August and he told me I have POTS and sent me on my way. I was told I would get a paper on what it is in the mail and never did. I have done so much research I'm tired. I have 4 children (2 because I had bllod clots and couldn't take birth control) ages 13, 8, 3, and 1. I also have 2 stepchildren every other weekend. I sit and watch my babies and wish I could get up and play with them. My pregnancies were awful. Preterm labor for the last 3. All were born at 32 weeks. I'm getting so skinny that all my clothes are falling off of me. I'm weak, thirsty, shaky, cant think of the words to use when I talk. I'm only 32. I sound as if I am 80. Anyways thanks for listening to me complain. Maybe I'll go to a dr in Tennesee. Know any GOOD ones.
  3. I was diagnosed with POTS last year, I was put on Adderall, Midodrine, Toperal and an aspirin. I felt better for a while. For the past 2 months all I can do is shake, sit in my chair and watch my family do everything for themselves. I've also went from being 180 lbs to 128lbs and I'm 6ft tall. I went to my cardiologist yesterday and he dicided that the Adderall and Midodrine must be causing my symptoms (to long to list), he instead wants me to take Ritalin. My grandmother has PD and my mom has Hypoglycemia, my dad has Aortic Stynosis, my doctor says I have nothing to worry about it is just the medicine. How can I get him to test me for these problems or send me to a specialist? I have never been tested for anything other than a TTT to diagnose POTS, I think there is something causing POTS. If you have any sugestions please let me know. Thanks
×
×
  • Create New...